# SDR N6WA20130911001

- Difficulty date: September 11, 2013
- Submitted: September 16, 2013
- Operation: Air carrier
- Aircraft: N331CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10061
- Aircraft time: 27,157 hours, 19,921 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Hook And Loop
- Condition: Loose
- Location: Handle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOOK AND LOOP ON RT SIDE EMERGENCY HANDLE, LOOSE.  REAPPLIED HOOK AND LOOP AND SECURED RT SIDE EMERGENCY HANDLE IAW AMM 51-22-61.
